# SDR 2021FA0000414

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: General aviation
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 63,521 hours, 10,722 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FWD ENTRY DOOR CLOSING OPERATION TASK, THE VIEWING WINDOW/PRISM WAS IDENTIFIED NOT INSTALLED CORRECTLY PER AMM. THE VIEWING WINDOW/PRISM WAS DISLODGED FROM ITS CORRECT INSTALLED POSITION AND THE RETAINING HARDWARE IDENTIFIED AS NOT WITHIN AMM REQUIRED FASTENER TORQUE TOLERANCES.
